| Model Number |
M00545940 |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a hurricane rx dilatation balloon was attempted to be used in the intrahepatic duct during a bile duct dilatation procedure performed on (b)(6) 2026.During the procedure, the balloon burst.It was reported that no piece of the balloon detached inside the patient.The procedure was completed with another hurricane rx dilatation balloon.There were no patient complications reported as a result of this event.Note: the instructions for use (ifu) indicate that this balloon should not be pre-inflated prior to use in the procedure.However, per the event, it was reported that the balloon was pre-inflated prior to use in the patient.